MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO.; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

MEDTRONIC PUERTO RICO OPERATIONS CO.; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number TM90T0
Medical Device Problem Codes Charging Problem (2892); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id: 8637-20, serial# (b)(6), implanted: (b)(6) 2019, product type: pump.Product id: a820, serial# unknown, product type: software.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a patient, receiving an unknown drug via an implantable infusion device for spinal pain and failed back surgery syndrome, regarding an external device.It was reported that the patient has 'not been able to set anything up', the patient stated the wi-fi button is permanently grey and they had tried pairing it with the device and it just keeps saying it is 'not finding it'.The technical services specialist (tss) on the call reviewed that the patient does not need to use the wi-fi at all and that the bluetooth needs to be on.The patient then stated that the communicator was not charged.The patient stated they did not have a charger for the communicator.The tss sent a request to repair to replace the charging cord as it was lost.The patient reported the issue began before their surgery in april.Additional information was received from a consumer reporting that the cause was due to the device port no longer accepted any charging cord and unfortunately has the same problem with their bolus machine.It was mentioned that it still takes forever to charge it since the cord moves in the port.The newer main device was reported as working great but it was the communicator that was not replaced and still takes forever to manipulate the cord into the port.It just doesn't fit securely in the port.

Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24715995
Report Number3004209178-2026-05499
Device Sequence Number5777480
Product Code LKK
UDI-Device Identifier00763000004101
UDI-Public(01)00763000004101(17)201023
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2020
Device Model NumberTM90T0
Device Catalogue NumberTM90T0
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date03/30/2026
Date Device Manufactured10/23/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale